During the first few weeks and months that you are on Adderall, you might have very severe Adderall side effects. This is because your doctor or psychiatrist is still trying to figure out which dosage would fit you and your life best.If you are here because you can not stand your current Adderall side effects but it has only been a few weeks, talk to your doctor, he might lower the dosage or change medications.
Adderall gets processed by the body at a different rate in different people. This is dependent upon your metabolism. Also, after a few weeks on Adderall, your body will get used to the stimulant and develop a tolerance; because of this, you might feel very bad for the first few weeks but, after that, you might feel better once your body gets used to it or if not, you might need to get the best adderall alternative option.
Vyvanse Side Effects in Children
Vyvanse is a commonly prescribed medication used to treat children, teenagers, and adults who have ADHD. Though this drug has been categorized under controlled medications, this is known to be very effective in keeping signs and symptoms of ADHD away for longer periods of time. The drug is used together with other treatment programs, so that the therapy for those who have ADHD is more holistic, in a sense. There are a lot of parents who say that this medication is indeed more reliable when compared to other medications indicated for the use of people with ADHD.
Vyvanse in Children
Doctors would usually prescribe this drug for children ages 6 to 17, to help treat any signs and symptoms of ADHD or ADD. Doctors know that they have to monitor the children they are treating a lot more carefully due to the possibility of their suffering from various side effects. Just like any other type of medication, there are risks in taking this medication because it could cause a lot of side effects. Parents of the children should take close note of these side effects so that if they find anything different with their children, they could report it right away to the doctor.
Vyvanse Side Effects
There are a lot of side effects that could arise with the use of this drug. One of the most commonly reported side effects is the loss of appetite among children. When parents see this, they may become worried about their children’s nutrition as they may not eat a lot. Doctors and parents could come up with a good eating plan that will help the children be able to get the needed nutrition daily even while taking the drug. Other common side effects include the following: nausea and vomiting, dizziness, sleeping problems, diarrhea, and many more. Another side effect that could make parents worry is the slowing of growth among children.
There are also adverse effects that the parents have to know about so that they will be able to take their child right away to the nearest medical facility. If a child develops symptoms of hearing voices and seeing things that are not real, the parents have to tell the doctor right away. Other adverse effects that parents have to watch out for would include worsening of tics or muscle movements, seizures, eyesight problems, among others. All of these could be signs of the child developing some type of reaction to the drug.
Doctors should clearly monitor their patients who are using this medication, as well as the parents of the children. Though it could be the prescribed medication to treat ADHD, it does not mean that the children are safe from the onset of side effects. Height and weight should be checked regularly, as the medication is known to slow down the growth among children. If this continues to be a problem, the doctor may opt to stop the medication and switch to another treatment plan. Before taking any type of medication or resorting to therapy, it is best to know the different advantages and disadvantages.